UNCONDITIONAL SECURITY BY THE LAWS OF CLASSICAL PHYSICS

Mingesz, Róbert Zoltán, Kish, László Béla, Gingl, Zoltán, Granqvist, Claes-Göran, Wen, He, Peper, Ferdinand, Eubanks, Travis, Schmera, Gábor: UNCONDITIONAL SECURITY BY THE LAWS OF CLASSICAL PHYSICS.
METROLOGY AND MEASUREMENT SYSTEMS, 20 (1). pp. 3-16. ISSN 0860-8229 (2013)

[img]
Preview
Text
MMS_2013_003_u.pdf - Published Version

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: METROLOGY AND MEASUREMENT SYSTEMS
Date: 2013
Volume: 20
Number: 1
Page Range: pp. 3-16
ISSN: 0860-8229
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2233014
DOI id: https://doi.org/10.2478/mms-2013-0001
Related URLs:
Date Deposited: 2016. Feb. 16. 11:44
Last Modified: 2018. Aug. 29. 13:10
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/6323

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year